# SDR HALA2009062000256

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 12,759 hours, 31,147 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SLAT NOT FULLY RETRACTED DURING WALK AROUND.  FOUND NR 5 RETRACT CABLE NR 194A BROKEN.  REPLACED RUN NR 194A PER DRW 5910451.  ADJUSTED LT SLAT CABLES PER AMM 27-80 00.
